Alert archive / Louisiana / Tornado Warnings in 2017
Tornado Warning 59, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 29, 2017, 3:02 PM CDT for 4 parishes in Louisiana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2017, 3:02 PM CDT (20:02 UTC)
- Expired
- Apr 29, 2017, 3:32 PM CDT
- In force
- 30 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Bienville Parish, LA, Jackson Parish, LA, Natchitoches Parish, LA, Winn Parish, LA
The radar
The Ft Polk radar (KPOE), 94 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 8.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1913 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 840 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
501
WFUS54 KSHV 292002
TORSHV
LAC013-049-069-127-292045-
/O.NEW.KSHV.TO.W.0059.170429T2002Z-170429T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
302 PM CDT SAT APR 29 2017
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southwestern Jackson Parish in north central Louisiana...
Northeastern Natchitoches Parish in northwestern Louisiana...
Southeastern Bienville Parish in northwestern Louisiana...
Northwestern Winn Parish in north central Louisiana...
* Until 345 PM CDT
* At 301 PM CDT, a severe thunderstorm capable of producing a tornado
was located 12 miles east of Campti, or 15 miles west of Winnfield,
moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Jonesboro around 345 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Goldonna, Dodson and Calvin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3184 9287 3193 9299 3225 9278 3209 9252
TIME...MOT...LOC 2001Z 216DEG 20KT 3193 9290
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
051 follow-up statement
760
WWUS54 KSHV 292032
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
332 PM CDT SAT APR 29 2017
LAC013-049-069-127-292041-
/O.CAN.KSHV.TO.W.0059.000000T0000Z-170429T2045Z/
Jackson LA-Natchitoches LA-Bienville LA-Winn LA-
332 PM CDT SAT APR 29 2017
...THE TORNADO WARNING FOR SOUTHWESTERN JACKSON...NORTHEASTERN
NATCHITOCHES...SOUTHEASTERN BIENVILLE AND NORTHWESTERN WINN PARISHES
IS CANCELLED...
The tornadic thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
LAT...LON 3184 9287 3193 9299 3225 9278 3209 9252
TIME...MOT...LOC 2022Z 216DEG 20KT 3207 9278
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 29, 10:40 AM CDT, 4 hours 22 minutes earlier.
Area forecast discussion, Apr 29, 10:40 AM CDT, 4 hours 22 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1040 AM CDT Sat Apr 29 2017
.DISCUSSION...
Water vapor imagery shows an upper level low moving out of the
Four Corners area this morning, with the associated warm front
over the Central Plains and the associated cold front over the
Texas and Oklahoma Panhandle. As a result, the ArkLaTex remains
in the warm sector this morning, with south southwesterly flow
aloft. Hence, the very warm start to our day today. In fact, most
areas struggled to fall into the upper 70s this morning for the
morning low, given the low cloud cover and dew points in the lower
to mid 70s. For this reason, expect another very warm and muggy
day today.
Water vapor imagery also shows a shortwave disturbance lifting
north northeast from the Texas coast this morning. This
disturbance will be our primary concern for today. So far this
morning...the thunderstorms associated with this disturbance have
been producing quarter (1 inch) size hail. However, our 12z
morning sounding shows a pretty impressive cap in the low levels
in which we must first over come. In fact...as these
thunderstorms are moving up into Toledo Bend area, they are
losing a little steam, which may be in part related to this cap
and the thicker cloud deck. SPC has already issued a mesoscale
discussion this morning with regards to this disturbance,
mentioning the limiting factors that may preclude a watch
issuance. If we are able to overcome the cap through, believe
things could get interesting this afternoon, especially across
north central Louisiana. Primary concerns with any thunderstorms
today will be large hail, damaging winds, and cannot rule out
isolated tornadoes. There is also the risk of some discrete cells
forming out ahead of the front tonight, which would likely impact
northeast Texas and southeast Oklahoma later today, with the
threats once again being large hail, damaging winds, and isolated
tornadoes.
The models continue to show the main line of thunderstorms moving
across the ArkLaTex late this evening and during the overnight
hours. The primary severe threat then will be with damaging winds
and isolated tornadoes. The threat of flash flooding also exists,
especially for southeast Oklahoma and portions of southwest
Arkansas.
Basic gist is that we have an Enhanced Risk of severe weather for
today and tonight. Today it is less certain, given some limiting
factors that are apparent this morning. However, if we are able to
overcome those factors, it will likely be an interesting day, in
which people need to pay attention to the weather. The severe
threat seems given for tonight, so please prepare now for what
will likely happen later. Palmer
&&
.PREV DISCUSSION... /issued 756 AM CDT Sat Apr 29 2017/
AVIATION...
For the 29/12Z TAF period, MVFR/low VFR cigs blanket all sites
this morning as increasingly strong S/SE winds pump more Gulf
moisture northward. These sustained winds ranging from 10-20 kts
will also contain higher gusts from 25-30 kts through much of the
day as the pressure gradient remains quite strong ahead of a cold
front which will be advancing slowly toward our region. Showers
and thunderstorms will be increasing late this afternoon through
this evening, expanding in coverage from northwest to southeast on
through the overnight hours. Some storms may become severe with
the threat of damaging straight-line wind gusts, large hail, and
even a few isolated tornadoes. Convection will begin to diminish
across our western terminals very late in the period, but expect
cigs to linger across all sites through the end of the period.
/19/
PREV DISCUSSION... /issued 536 AM CDT Sat Apr 29 2017/
DISCUSSION...
Abnormally warm conditions remain in place even as of 09Z, with
the very tight pressure gradient/50kt Srly LLJ resulting in
sustained Srly 15-20kt winds with gusts to 25-30kts. This has
quickly advected a stratus shield N areawide since late last
night, with 09Z temps having not fallen much below 80 degrees. The
morning sfc analysis indicates that our warm front has lifted N
into NW AR/Srn and Ern OK, in VC of a stationary front extending
farther SW across Cntrl and SW OK to an attendant sfc low near
MAF. Aside from a few -SHRA that have developed in response to
topographic forcing across the higher terrain over extreme SE
OK/Wrn AR, much of the convective activity remains farther N
across Cntrl and NE OK/extreme NW AR and Srn MO just N of the
stationary sfc bndry. This should persist this morning, although
am continuing to monitor a weak shortwave noted on the morning
water vapor imagery just off the middle TX coast, which remains
progged to near the LA coast shortly after 12Z, before quickly
lifting NE into the lower MS Valley this afternoon. The short term
progs with the exception of the ECMWF remain fairly dry with this
shortwave passage, but can't argue the fact that diurnal
destabilization enhancing instability and the strong shear in
place may result in isolated to widely sct convection mainly over
Ncntrl LA late this morning through mid-afternoon. However,
forecast soundings from this area maintain a strong capping
inversion in place through the course of the afternoon, thus any
development will be tied to whether this inversion can be broken
or not. Should the cap be broken, then any convection that
develops may very well become svr, given the very unstable air
mass/very strong shear in place. Have maintained low to mid
chance pops this afternoon over these areas, but am hedging my
bets that the cap will hold given the lack of height falls and
thermal cool advection needed to erode the cap. However, given
the very warm start to this morning, have raised max temps this
afternoon to the mid and upper 80s over much of the area, with the
winds/cloud cover likely inhibiting much of the area from
surpassing 90 degrees.
The progs do suggest the LLJ intensifying to 55-60kts later this
morning, thus maintaining the strong winds in place even through
tonight. Thus, have extended the Lake Wind Advisory through 12Z
Sunday for all of E TX/N LA/extreme Srn AR, with wind gusts to
30-35kts possible. Meanwhile, the closed low over the Four
Corners Region this morning will dig across Cntrl NM today, before
emerging/deepening across NW TX into Wrn OK this evening and Srn
KS Sunday. As it does so, convection should develop and quickly
deepen by afternoon as the cold front is reinforced Ewd, being
supported strong frontal convergence and instability with MLCapes
of 2500-3500 J/Kg in place across the warm sector. The convection
should eventually evolve into a linear line over SE OK/Ecntrl TX
as it marches E into the region by early evening, possibly
accelerating E across the CWA overnight. The progs are not
suggesting much if any discrete development ahead of the
convective line, aside for portions of extreme NE TX/SE
OK/adjacent SW AR in the line's initial development, where heavy
rainfall/training cells could result in the potential for flash
flooding over these areas this evening. Both the GFS and ECMWF
have lowered forecast QPF's to 2-4 inches with isolated 5+ inch
amounts, which seems plausible given the slower and slightly
farther W evolution in the convection this afternoon. Thus, have
adjusted QPF amounts down slightly in the existing Flash Flood
Watch for McCurtain County OK and the Nrn sections of SW AR and
maintained the watch as is until 12Z Sunday. The primary threat
though along the Srn tail of this system though will be the severe
threat, with damaging winds and isolated tornadoes of particular
concerns as this MCS quickly advances E overnight. Moderate
instability and strong shear will be maintained through much of
the overnight hours, before instability begins to wane late (after
09Z) across the Ern sections of Ncntrl LA. Have maintained
categorical pops areawide overnight, with post-frontal rains
expected to persist even in wake of the MCS as large scale forcing
aloft continues even as the shallow post-frontal dry air advects
E in wake of the fropa.
Have removed severe mention from the forecast Sunday morning for
Scntrl AR/Ncntrl LA and scaled back the heavy rain mention as
well for just the Ern sections of Ncntrl LA, as rain rates will
diminish as the drier post-frontal air mass begins to gradually
deepen with the fropa. Have also scaled back pops Sunday afternoon
with areas of -RA quickly diminishing from W to E over Scntrl
AR/Ncntrl LA by mid-afternoon. The strong post-frontal pressure
gradient will persist across portions of NE TX into SE OK/SW AR
Sunday afternoon, which may require a Lake Wind Advisory for these
areas.
A clearing trend will continue Sunday afternoon and evening, with
temps expected to fall back to near/below 50 degrees by Monday
morning, although light W winds will not allow the air mass to
completely radiate out. Zonal flow aloft in wake of the departing
closed low as it lifts NE into the Great Lakes region will result
in a period of mild and tranquil conditions through Tuesday,
before the next upper trough begins to amplify out of the Rockies
and drop SE late Tuesday night, eventually enhancing a cold front
SE through the region Wednesday/Wednesday evening. Shortwave
energy looks to develop/eject NE across SE TX/Cntrl LA late
Tuesday night, allow for sct convection to develop, expanding
across much of the region Wednesday. Have bumped up pops to low
chance Tuesday night, maintaining likely pops areawide Wednesday
with the fropa, before the convection gradually diminishes from NW
to SE Wednesday night. Can't rule out at least an isolated svr
threat over portions of the area during this period, but the
potential for overnight convection and its impact on diurnal
heating/destabilization leads to low confidence in svr attm.
Much cooler and drier air will spill back SE in wake of the mid-
week fropa and deepening longwave trough, with a dry NW flow aloft
and the lack of any low level return flow maintaining warm and dry
conditions through next weekend.
Prelims to follow below...
15
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 87 60 72 49 / 30 90 40 0
MLU 89 70 74 51 / 40 90 90 10
DEQ 82 57 66 43 / 70 100 30 10
TXK 85 58 69 48 / 50 90 30 0
ELD 87 66 72 48 / 40 100 70 10
TYR 86 57 69 48 / 50 90 20 0
GGG 87 58 70 47 / 40 90 20 0
LFK 88 60 74 49 / 30 90 20 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 7 AM CDT Sunday for ARZ070>073.
Flash Flood Watch through Sunday morning for ARZ050-051-059>061.
LA...Lake Wind Advisory until 7 AM CDT Sunday for LAZ001>006-010>014-
017>022.
OK...Flash Flood Watch through Sunday morning for OKZ077.
TX...Lake Wind Advisory until 7 AM CDT Sunday for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&
28/19/15Hazardous weather outlook, Apr 29, 6:25 AM CDT, 8 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 625 AM CDT Sat Apr 29 2017 ARZ050-051-059>061-OKZ077-291700- Sevier-Howard-Little River-Hempstead-Nevada-McCurtain- 625 AM CDT Sat Apr 29 2017 This Hazardous Weather Outlook is for portions of southwest Arkansas and southeast Oklahoma. .DAY ONE...Today and Tonight... Scattered showers and thunderstorms will increase especially late this afternoon and early evening over Southeast Oklahoma and Western Arkansas, along and just ahead of a slow moving cold front with its associated upper level storm system entering Northwest Texas and Western Oklahoma. There could be a period of slow moving thunderstorms containing heavy rain that may cause flash flooding across the area this evening, before these storms consolidate into a line of strong to severe thunderstorms and quickly advance east by mid to late evening. Widespread rainfall amounts of two to four inches, with isolated higher amounts in excess of five inches, will be possible this afternoon through tonight. In addition to the heavy rain and flash flood threat, damaging winds, isolated tornadoes, and large hail will be possible this evening, with these threats diminishing from west to east late. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Showers and thunderstorms will increase once again Wednesday ahead of a cold front and associated upper level disturbance. However, the threat for severe thunderstorms appear low at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency managers, spotter networks, and amateur radio operators, will be needed late this afternoon through tonight. ARZ070>073-LAZ001>006-010>014-017>022-TXZ096-097-108>112-124>126- 136>138-149>153-165>167-291700- Miller-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne- Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine- Natchitoches-Winn-Grant-Caldwell-La Salle-Bowie-Franklin-Titus- Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee- Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- 625 AM CDT Sat Apr 29 2017 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...Today and Tonight... Isolated to widely scattered showers and thunderstorms will be possible this afternoon across East Texas, North Louisiana, and Southcentral Arkansas as an upper level disturbance ejects northeast across the region ahead of a strong upper level storm system that will enter Northern New Mexico. Should this disturbance be able to overcome the capping inversion in place, some of the storms that may develop will become severe, with large hail and damaging winds the primary threats. Showers and thunderstorms are expected to develop early this evening over Western Arkansas, Southeast Oklahoma, and into Eastcentral Texas along and ahead of a cold front, which will intensify as they shift east across the region tonight. Some of these storms may become severe, with damaging winds, isolated tornadoes, large hail, and locally heavy rainfall possible. The severe weather threat will gradually diminish from west to east across East Texas late tonight as these storms move into Southwest Arkansas and North Louisiana. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Strong to possibly severe thunderstorms will be exiting the eastern sections of Northcentral Louisiana around daybreak Sunday with the passage of a cold front, although the threat for heavy rainfall will persist through mid morning before rain rates taper as drier air spills eastward. Look for the showers and embedded thunderstorms to diminish from west to east through mid afternoon Sunday. Showers and thunderstorms will increase once again Wednesday ahead of a cold front and associated upper level disturbance. Depending on the extent of surface heating and resultant instability, there is a potential for at least isolated severe thunderstorms across the region Wednesday, before cooler and drier air filters southeast behind the cold frontal passage Wednesday night. .SPOTTER INFORMATION STATEMENT... Activation of emergency managers, spotter networks, and amateur radio operators, will be needed tonight. 15
In the hours before
Special weather statement, Apr 29, 9:42 AM CDT, 5 hours 20 minutes before
Special Weather Statement
National Weather Service Shreveport LA
942 AM CDT SAT APR 29 2017
TXZ152-165-166-291530-
Angelina TX-Nacogdoches TX-San Augustine TX-
942 AM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NACOGDOCHES...
EASTERN ANGELINA AND CENTRAL SAN AUGUSTINE COUNTIES UNTIL 1030 AM
CDT...
At 941 AM CDT, Doppler radar was tracking a strong thunderstorm over
Rockland, moving north at 40 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
San Augustine, Melrose, Woden, Macune, Etoile, Bland Lake, Zavalla,
Chireno, Broaddus, Oak Ridge, Denning, Shawnee and Dolan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near Sam Rayburn Lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3103 9448 3157 9465 3158 9407 3109 9420
3104 9444 3103 9447
TIME...MOT...LOC 1441Z 178DEG 36KT 3102 9436
VIISpecial weather statement, Apr 29, 10:33 AM CDT, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1033 AM CDT SAT APR 29 2017
LAZ010-017-TXZ153-165>167-291630-
De Soto LA-Sabine LA-Sabine TX-Angelina TX-San Augustine TX-
Shelby TX-
1033 AM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE SOTO AND SABINE
PARISHES...EASTERN SHELBY...SOUTHEASTERN ANGELINA...SAN AUGUSTINE AND
SABINE COUNTIES UNTIL 1130 AM CDT...
At 1030 AM CDT, Doppler radar was tracking a developing cluster of
strong thunderstorm near San Augustine, south of Zavalla, and across
portions of southern Toledo Bend, moving north at 40 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Center, Milam, Many, San Augustine, Zwolle, Logansport, Hemphill,
Pineland, Joaquin, Converse, Patroon, Bland Lake, Neuville, Rosevine,
Macune, Shelbyville, Oak Grove, Pleasant Hill, Florien and Huxley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near eastern portions of Sam Rayburn, and much of Toledo
Bend, get out of the water and move indoors or inside a vehicle.
Remember, lightning can strike out to 10 miles from the parent
thunderstorm. If you can hear thunder, you are close enough to be
struck by lightning. Move to safe shelter now! Do not be caught on
the water in a thunderstorm.
&&
LAT...LON 3126 9436 3123 9432 3135 9433 3198 9409
3198 9402 3202 9404 3202 9401 3193 9350
3136 9331 3136 9339 3128 9344 3128 9353
3119 9355 3117 9358 3116 9391 3114 9404
3111 9406 3104 9444
TIME...MOT...LOC 1530Z 186DEG 37KT 3148 9406
VIISpecial weather statement, Apr 29, 11:22 AM CDT, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1122 AM CDT SAT APR 29 2017
TXZ153-165>167-291700-
Sabine TX-Angelina TX-San Augustine TX-Shelby TX-
1122 AM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHELBY...
SOUTHEASTERN ANGELINA...SAN AUGUSTINE AND WESTERN SABINE COUNTIES
UNTIL NOON CDT...
At 1121 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hornbeck, or 10 miles northwest of Anacoco, moving north at 40 mph.
Half inch hail and sudden gusty wind shifts in excess of 30 mph will
be possible with this storm.
Locations impacted include...
Center, San Augustine, Pineland, Rosevine, Patroon, Macune,
Shelbyville, Bland Lake, Neuville, Huxley, Broaddus, Hurstown,
Sexton, Calgary, Bronson, McElroy, Jordans Store and Chinaquapin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near eastern portions of Toledo Bend, get out of the water
and move indoors or inside a vehicle. Remember, lightning can strike
out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3184 9416 3172 9381 3170 9380 3167 9381
3167 9383 3165 9382 3160 9384 3158 9383
3115 9393 3114 9404 3112 9404 3111 9406
3106 9432
TIME...MOT...LOC 1621Z 180DEG 54KT 3139 9344
07Special weather statement, Apr 29, 12:04 PM CDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1204 PM CDT SAT APR 29 2017
LAZ011>013-017>020-291745-
Winn LA-Bienville LA-Natchitoches LA-Red River LA-Grant LA-
Jackson LA-Sabine LA-
1204 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GRANT...SOUTHWESTERN
JACKSON...RED RIVER...NATCHITOCHES...SOUTHERN BIENVILLE...EAST
CENTRAL SABINE AND WESTERN WINN PARISHES UNTIL 1245 PM CDT...
At 1203 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southeast of Ringgold to near
Kurthwood. Movement was east at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Natchitoches, Jonesboro, Coushatta, Colfax, Campti, Montgomery,
Allen, Provencal, Natchez, Martin, Clarence, Hodge, Goldonna, North
Hodge, Hall Summit, East Hodge, Saline, Lucky, Ashland and Castor.
LAT...LON 3137 9303 3136 9329 3192 9341 3194 9335
3199 9342 3221 9347 3241 9272 3140 9260
3139 9266 3141 9267 3140 9270 3145 9268
3145 9271 3147 9269 3152 9272 3142 9285
3142 9287 3137 9292 3137 9295 3135 9295
TIME...MOT...LOC 1703Z 267DEG 26KT 3220 9322 3130 9312
PalmerSpecial weather statement, Apr 29, 12:08 PM CDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1208 PM CDT SAT APR 29 2017
LAZ017-TXZ153-166-167-291800-
Sabine LA-Sabine TX-San Augustine TX-Shelby TX-
1208 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR SABINE PARISH...SOUTHEASTERN
SHELBY...EASTERN SAN AUGUSTINE AND SABINE COUNTIES UNTIL 100 PM
CDT...
At 1207 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rosevine to near Roganville. Movement was
west at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Milam, Many, San Augustine, Zwolle, Hemphill, Pineland, Converse,
Patroon, Rosevine, Oak Grove, Pleasant Hill, Florien, Huxley, Noble,
Fisher, Belmont, Bronson, McElroy, Yellowpine and Chinaquapin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3146 9417 3183 9387 3183 9344 3172 9344
3171 9337 3136 9329 3136 9339 3128 9344
3128 9353 3124 9356 3123 9354 3119 9355
3117 9358 3116 9391 3114 9404 3112 9404
TIME...MOT...LOC 1707Z 076DEG 28KT 3135 9397 3083 9393
PalmerThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 10:33 AM CDT | Special Weather Statement | SHV | Sabine | 57 min |
| Apr 29, 10:49 AM CDT | Severe Thunderstorm Warning | SHV | Sabine | 29 min |
| Apr 29, 12:04 PM CDT | Special Weather Statement | SHV | Natchitoches, Red River | 41 min |
| Apr 29, 12:08 PM CDT | Special Weather Statement | SHV | Sabine | 52 min |
| Apr 29, 1:05 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 40 min |
| Apr 29, 1:31 PM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Red River, Sabine | 44 min |
| Apr 29, 1:51 PM CDT | Tornado Warning | SHV | Natchitoches, Sabine | 39 min |
| Apr 29, 2:13 PM CDT | Tornado Warning | SHV | Natchitoches, Red River, Sabine, Winn | 47 min |
| Apr 29, 2:23 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Grant, Natchitoches, Red River, Sabine, Winn | 52 min |
| Apr 29, 2:37 PM CDT | Areal Flood Advisory | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine, Winn | 3 hr |
| Apr 29, 2:53 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine, Winn | 37 min |
| Apr 29, 3:05 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Lincoln, Natchitoches, Ouachita, Winn | 55 min |
| Apr 29, 3:10 PM CDT | Tornado Warning | SHV | Bienville, Jackson, Lincoln, Winn | 50 min |
| Apr 29, 3:26 PM CDT | Special Weather Statement | SHV | Red River | 49 min |
| Apr 29, 3:41 PM CDT | Special Weather Statement | SHV | Bossier, Webster | 49 min |
| Apr 29, 3:48 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Webster | 57 min |
| Apr 29, 4:13 PM CDT | Special Weather Statement | SHV | Ouachita, Union | 47 min |
| Apr 29, 4:39 PM CDT | Special Weather Statement | SHV | Claiborne | 51 min |
| Apr 29, 5:20 PM CDT | Special Weather Statement | SHV | Union | 40 min |
Nearby
Tornado Warnings in Louisiana, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.